# SDR CA960703011

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Condition: Blown
- Location: Water Bomb Systm
- Component: Parkerhanfin, 50420101
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A, O

## Discrepancy

(CAN) AIRCRAFT LOST MAIN HYDRAULIC SYSTEM. LANDED USING EMERGENCY SYSTEM. WATER BOMBING PROBE SELECTOR VALVE REMOVED AND FOUND THAT THE REAR SCREW PLUG SEAL AND PLASTIC BACK UP RING HAD BLOWN OUT CAUSING HYDRAULIC PRESSURE LOSS. UNIT SENT TO OVERHAUL AGENT WHO SAID THAT 'O' RING HAD BEEN CUT BUT UNIT STILL PASSED THEIR HIGH PRESSURE TEST.
